# SDR REXA2021120701064

- Difficulty date: November 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670338521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDERFLOOR FITTING BETWEEN FS 533 - 549, STRINGER 25/26R HAS SURFACE CORROSION AROUND THE NUTPLATE HOLES.	C/A: REMOVED AND REPLACED FITTING IAW CRJ 900 SRM 53-32-58-101-001-A01.
